# SDR FDEA201203090847

- Difficulty date: March 9, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53278288202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 61 BETWEEN SEAT TRACK 2R AND 3R HAS 2 EA .5" AREAS OF BROKEN SCALLOPS.  FOUND TO BE OUT OF LIMITS IAW SRM 51-72-10. REMOVED AND REPLACED ADAPTER IAW SRM 51-72-10 PG 1-3.
